Regular minimal sets. II : the proximally equicontinuous case
Compositio Mathematica, Volume 22 (1970) no. 2, p. 203-214
@article{CM_1970__22_2_203_0,
     author = {Auslander, Joseph and Horelick, Brindell},
     title = {Regular minimal sets. II : the proximally equicontinuous case},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {22},
     number = {2},
     year = {1970},
     pages = {203-214},
     zbl = {0211.56404},
     mrnumber = {267554},
     language = {en},
     url = {http://www.numdam.org/item/CM_1970__22_2_203_0}
}
Auslander, Joseph; Horelick, Brindell. Regular minimal sets. II : the proximally equicontinuous case. Compositio Mathematica, Volume 22 (1970) no. 2, pp. 203-214. http://www.numdam.org/item/CM_1970__22_2_203_0/

J. Auslander [1] On the proximal relation in topological dynamics, Proc. Amer. Math. Soc., 11 (1960), 890-895. | MR 164335 | Zbl 0096.37303

J. Auslander [2] Endomorphisms of minimal sets, Duke Math. J., 30 (1963), 605-614. | MR 155311 | Zbl 0116.14502

J. Auslander [3 ] Regular Minimal Sets, I, Trans. Amer. Math. Soc. 123 (1966), 469-479. | MR 193629 | Zbl 0139.40901

J.P. Clay [4] Variations on equicontinuity, Duke Math. J., 30 (1963), 423-431. | MR 154270 | Zbl 0116.39803

R. Ellis [5] A semigroup associated with a transformation group, Trans. Amer. Math. Soc., 94 (1960), 272-281. | MR 123636 | Zbl 0094.17402

R. Ellis AND W.H. Gottschalk [6] Homomorphisms of transformation groups, Trans. Amer. Math. Soc., 94 (1960), 258-271. | MR 123635 | Zbl 0094.17401

W.H. Gottschalk AND G.A. Hedlund [7] Topological dynamics, Amer. Math. Soc. Colloquium Publications, 36 (1955). | MR 74810 | Zbl 0067.15204

H. Keynes [8] Dissertation, Wesleyan University, 1966.